# SDR DL73E010466

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 63,894 hours, 43,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE WEB OF THE FS 795 FRAME BETWEEN STR 23R AND 24R.  THE CRACK WAS CUT OUT AND REPAIRED PER SRM 51-40-3, FIGURE 1.  THE DAMAGE WAS FOUND AT HMV.
